MedElevator Войти в исследования
← Поиск публикаций
Hong Kong medical journal = Xianggang yi xue za zhi · 2012

Hypertriglyceridaemia-induced pancreatitis: a contributory role of capecitabine?

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Chan H Y, Ng C M, Tiu S C, Chan Angel O K, Shek C C

Аннотация

Capecitabine is an orally administered pro-drug of 5-fluorouracil that confers superior disease-free survival and presumably has a more favourable side-effect profile. Here we report on a patient who developed acute necrotising pancreatitis and very high triglyceride levels as well as hand-foot syndrome after receiving capecitabine for colonic cancer. Increased awareness of this potential side-effect and close monitoring of lipid levels may be warranted, especially in patients who have other conditions predisposing them to severe secondary hyperlipidaemia when using this drug.

Предметные рубрики MeSH